# SDR DHL2003720006

- Difficulty date: May 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER LOWERING LANDING GEAR HANDLE NOSE GEAR RED LIGHT STAYED ON. WENT AROUND. NEXT TIME GEAR CAME DOWN NORMALLY.    INSPECTED AND LUBED NOSE GEAR AND PERFORMED TEST IAW 727 M/M CHAPTER 32-33-0 CYCLED NOSE GEAR SEVERAL TIMES. NO FAULTS FOUND.
